# SDR AWXA200400313

- Difficulty date: March 3, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26685
- Condition: Debonded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK THE NR 3 SLAT WEDGE WAS FOUND DISBONDED ON THE UPPER SURFACE AT INBOARD CORNER.  MAINTENANCE CUT OUT DISBONDED AREA OF SKIN ON UPPER SURFACE OF NR 3 SLAT WEDGE; FABRICATED A FILLER & DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10 FIG 31 PG 88F-88H.
